Green's function asymptotics near the internal edges of spectra of periodic elliptic operators. Spectral edge case

Peter Kuchment, Andrew Raich

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Precise asymptotics known for the Green's function of the Laplace operator have found their analogs for periodic elliptic operators of the second order at and below the bottom of the spectrum. Due to the band-gap structure of the spectra of such operators, the question arises whether similar results can be obtained near or at the edges of spectral gaps. As the result of this work shows, this is possible at a spectral edge when the dimension d ≥ 3. © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Original languageEnglish (US)
Pages (from-to)1880-1894
Number of pages15
JournalMathematische Nachrichten
Volume285
Issue number14-15
DOIs
StatePublished - Jun 21 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'Green's function asymptotics near the internal edges of spectra of periodic elliptic operators. Spectral edge case'. Together they form a unique fingerprint.

Cite this